# SDR HALA20250205052

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 19,649 hours, 4,186 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ATB - BIRDSTRIKE @ 1500' AGL ON DEPARTURE RWY 16L. ACCOMPLISHED BIRDSTRIKE INSPECTION IAW AMM 05-51-14-200-803-A, NO DAMAGE FOUND, CLEANED FUSELAGE OF ORGANIC MATTER, A/C OK FOR CONTINUED SERVICE
